About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 273140, 21 pages
http://dx.doi.org/10.1155/2012/273140
Research Article

Second-Order Consensus for Multiagent Systems under Directed and Switching Topologies

Institute of Intelligent Systems and Decision, Wenzhou University, Zhejiang 325027, China

Received 24 June 2011; Accepted 25 August 2011

Academic Editor: Zidong Wang

Copyright © 2012 Lixin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lixin Gao, Jingjing Zhang, and Wenhai Chen, “Second-Order Consensus for Multiagent Systems under Directed and Switching Topologies,” Mathematical Problems in Engineering, vol. 2012, Article ID 273140, 21 pages, 2012. doi:10.1155/2012/273140